[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] absorption issue? with a new site

At 2:07 PM -0800 3/10/99, Katherine Esposito wrote:
>New question! Today, for the first time, I used a new site, behind my
>right hip, in the fatty area toward my bottom. (It's diagrammed on this
>website and I thought I should try it.) I use Rapids and Humalog. I have
>had pretty high blood sugars since. I had a 425 (I ate some popcorn and
>measured it and I think I should have been okay- who really knows). I
>bolused 5 units and two hours later I was at 378.

Hi Kathy,

I haven't used that site since going off MI in late '95, but I know that
that area is notorious for erratic absorption. I would assume the same is
true whether you are bolusing with a pump or injecting with a syringe.

If you're looking for other sites, have you thought about your upper arm?

If you're set on using that area, then I'd try it again in a week or so,
and see if you get the same kind of results.

Just my 2 cents,


(Type I, 26 years, D. pumper since 10/95)
email @ redacted

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org